Illinois Journal of Mathematics

Uniqueness of the predual of the Bloch space and its strongly exposed points

Chiê Nara

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 34, Issue 1 (1990), 98-107.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988495

Digital Object Identifier
doi:10.1215/ijm/1255988495

Mathematical Reviews number (MathSciNet)
MR1031887

Zentralblatt MATH identifier
0674.46016

Subjects
Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 30D45: Bloch functions, normal functions, normal families 30H05: Bounded analytic functions

Citation

Nara, Chiê. Uniqueness of the predual of the Bloch space and its strongly exposed points. Illinois J. Math. 34 (1990), no. 1, 98--107. doi:10.1215/ijm/1255988495. https://projecteuclid.org/euclid.ijm/1255988495


Export citation